# SDR R61A201304280427

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,775 hours, 16,957 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 15E0405005
- Part serial: ELD220
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 482 hours, 346 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT JUST AFTER ROTATION ENGINE NR 2 VIBRATION TURNED AMBER AT 4.0. CREW REDUCED THRUST TO ENGINE NR 2 WITH VIBRATIONS AT 3.8. CREW STOPPED CLIMB AT THIS POINT AND CALLED MAINTENANCE.  AFTER DISCUSSION WITH MX, CREW DID NOT DECLARE AN EMERGENCY, BUT ELECTED TO RETURN TO PHL WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE W9 HARNESS BAD.  MAINTENANCE REMOVED AND REPLACED THE HARNESS AND PERFORMED ENGINE RUNS PER EMB AMM.  OPS CHECKED GOOD.
